Diabetes

Question
Posted by: Hannes Grobler | 2017/11/15

Q.

Why has Glucovance been discontinued.

My Dr put me on Diaglucide and Glucophage because as he put it "Glucovance is no longer available" and now I feel lousy, shaky, sweaty and a short fuse. All I want is the pills I used before. Why why why was it discontinued.

Expert's Reply

A.

Diabetes expert
- 2017/11/15

Hi

Glibenclamide(Part of the glucovance tablet) has been taken off the SA Diabetes Guidelines as it can increase the risk of low glucose levels. In view of this, the company has withdrawn it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.